# SDR DALA2016072105476

- Difficulty date: July 9, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 59,371 hours, 46,315 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MID INBD STUD ALSO INNER FITTING ON OUTBD FLAP, OUTBD VANE AT LT WING. THE GUIDE VANE WAS REPLACED.
